Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 12, No. 5

pp. 585—738(November 2016)                 Contents


A note on interval-valued fuzzy metirc spaces

Francisco Castro-Company, Pedro Tirado

Pages  585-590

Download(s) [PDF]    


Decision making in an information system via new topology

Nirmala rebecca Paul

Pages  591-600

Download(s) [PDF]    


Fuzzy hollow submodules

Saifur Rahman

Pages  601-608

Download(s) [PDF]    


Soft nearly -compactness in fuzzy soft topological spaces

Manash Jyoti Borah, Bipan Hazarika

Pages  609-615

Download(s) [PDF]    


On fuzzy multiset regular grammars

B. K. Sharam, Apostolos Syropoulos, S. P. Tiwari

Pages  617-639

Download(s) [PDF]    


Topology of soft double sets

O. A. E. Tantawy, S. A. El-Sheikh, S. Hussien

Pages  641-657

Download(s) [PDF]    


Some properties of generalized fuzzy hyperconnected spaces

J. Chakraborty, B. Bhattacharya, A. Paul

Pages  659-668

Download(s) [PDF]    


Cosine similarity measures of neutrosophic soft set

I. R. Sumathi, I. Arockiarani

Pages  669-678

Download(s) [PDF]    


Extensions of fuzzy ideals of semirings

Manik Lal Das, Tapan Kumar Dutta

Pages  679-690

Download(s) [PDF]    


A note on soft -metric spaces about fixed point theorems

A. Ç. Güler, E. D. Yildirim

Pages  691-701

Download(s) [PDF]    


On completely homogeneous -topological spaces

P. Sini, P. M. Dhanya, P. T. Ranmachandran

Pages  703-718

Download(s) [PDF]    


Applications of -generalized regular fuzzy closed sets

A. Vadivel, E. Elavarasan

Pages  719-738

Download(s) [PDF]